Jump to content
Acne.org
Sign in to Follow  
  • entries
    4
  • comments
    9
  • views
    3,634

About this blog

Claravis: the road to clear skin! (I hope)

Entries in this blog

 

Day 17

Day 17: Two and a half weeks into the first month of treatment! I feel that I have finally gotten past the initial excitement/apprehension of starting this major medication. As far as side effects - I tend to have blood in my nose - but not an actual bloody nose. I have very little dry/peeling skin on my face - and is usually on my chin or under my nose area. Besides my scalp being itchy - I think that more hair has been falling out- which really scares me. I have rather fine hair - and it is a little on the thin side as it is, so I am not sure if this medication is making more then normal hair fall out, or if I just happen to be paying attention to every little strand that falls out and freaking out about it. My hair does seem thinner to me then it was before, but perhaps I am psyching myself out...? *sign* I could be experiencing a lot worse side effects, so I should be happy - but I seriously don't want to get thinner hair from these meds! As far as the acne - haven't noticed a real difference yet. I am still getting the different types of acne - the cysts, whiteheads, and blackheads. Still picking at my skin... I actually had a couple days where I only got one small new pimple a day - but the other day, I had another explosion of five or six new spots on my face. I'm so glad the weekend is almost here! Of course I am moving on Saturday, and working Memorial day, but regardless, ready to go out and get some drinks Friday night!

Michelle10

Michelle10

05/28/2010

Last Reply:
05/28/2010

 

Day 10

It is 1201am - so officially it would be considered day 11 for me.... and it is officially the weekend!!!!! I don't have much to complain about today as my skin did not act up - nothing really new on my face - just four spots of concern that I have been working on all week (and a new one trying to emerge on the right cheek by the ear). The explosion of new pimples that I got at the beginning of the week have mainly been treated. My skin really simmered down today and I was somewhat impressed. Acne is like bi-polar disorder though - constantly up and down... so no point in holding my breath... I continue to have issues with wanting to fast forward to month five and have this whole process behind me, with clear skin (fingers crossed). Trying hard to find the patience. Still haven't worked out yet (where are you motiviation?)...my scalp is on fire! It itches constantly - wouldn't be surprised if some of my coworkers start thinking I have lice, as I feel like I am scratching all the time. My skin is not dried out yet - as far as my lips, as long as I apply chapstick periodically through the day - I avoid the chapped lips. My skin wasn't oily today however- which is the first time in a million years that it wasn't all slimy and shiny by noonish... Does this medication also help shrink your pores? My pores are ginormous (sp?) so I was just wondering. On a positive note, I have been utilizing more healthy eating habits. I have pretty much cut out soda, and only have my cup of milked down coffee every morning as far as the caffeine intake goes. I also know that I have been drinking more water since beginning the treatment.

Michelle10

Michelle10

05/21/2010

Last Reply:
05/28/2010

 

Day 7

So I woke up this morning, somewhat surprised - after scrutinizing my face in the mirror - there was no new activity... By the time I got home around 5:30ish - I studied my face in the mirror- WHOA! My skin was like an oil slick and there were about eight of those tiny whitehead pimples that you can never get rid of right away and they keep coming back for days - they are on my chin, under my nose, and on my lower cheeks... hmmmm... My scalp has been itchy all day too.... guess I need to find some type of moisturizing shampoo, or wash my hair every other day instead of everyday. I also noticed that I haven't felt like working out since taking the medication (whereas before, I was going three-four times per week). Not sure if I can blame the medication on this as it was rough at work last week... I am hoping to get back on schedule starting tomorrow...

Michelle10

Michelle10

05/18/2010

Last Reply:
05/19/2010

 

End of week 1

I started Claravis/40 mg per day on May 11th, so this is my 6th day of treatment, almost the end of week one... I have been experiencing both apprehension and excitement since taking the medication. On one hand, there is the potential to finally have clear skin, but on the other hand, there are so many possible side effects. I'm very glad that I found this message board, so I can share my experience and read about others. I'm 25 years old, and had beautiful skin when I was a teenager - however, something about hitting the age of 21 - and BAM! all of a sudden I had an acne problem. After several years taking all the antibiotics on the market, undergoing laser treatments, facial/chemical peels, microdermabrasion, and every topical product under the sun - I was at my whit's end. In 2008, my dermatologist strongly suggested accutane; despite my out of control fears, I went through the IPledge program, and got my prescription - I remember holding the pill in my hand for several minutes before tossing it in the garbage...I chickened out. I decided that I needed to try other methods- even unconventional ones... However, here I am, two years later, and suffering from the same severe acne problem... In the past 9 months, I have been to three different dermatologists in my small town FL city - they have all suggested the same thing- and finally, I caved in. (again...) Although I fear side effects, I have not experienced anything yet, but I guess it is still early, as I am ONLY on day 6! It is weird, because I have dry/peeling skin on my chin, but other parts of my face remain oily. Certain areas of my acne are the same, and other areas have gotten a little worse. I'm trying to stay patient about the progress- I know it won't change over night - but I would love to hear when individuals on this dose started to see real results - I'm assuming that it will be at least a month on the pills until I notice improvement? Michelle

Michelle10

Michelle10

05/16/2010

Last Reply:
05/18/2010

Sign in to Follow  
×